Skip to Main content Skip to Navigation


...
hal-01171481v1  Journal articles
Nicolas FournierBenjamin Jourdain. Stochastic particle approximation of the Keller-Segel equation and two-dimensional generalization of Bessel processes
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2017, 27 (5), pp.2807-2861. ⟨10.1214/16-AAP1267⟩
...
hal-01192862v1  Journal articles
Roland AssarafBenjamin JourdainTony LelièvreRaphaël Roux. Computation of sensitivities for the invariant measure of a parameter dependent diffusion
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2017, June 2018, 6 (2), pp.125-183. ⟨10.1007/s40072-017-0105-6⟩
hal-01241735v1  Journal articles
Adrien Le CoentFlorian de VuystChristian ReyLudovic ChamoinLaurent Fribourg. Control of mechanical systems using set based methods
International Journal of Dynamics and Control, Springer Berlin Heidelberg, 2017, 5 (3), pp.496-512. ⟨10.1007/s40435-016-0245-y⟩
...
hal-01236494v2  Journal articles
Thomas Hudson. Upscaling a model for the thermally-driven motion of screw dislocations
Archive for Rational Mechanics and Analysis, Springer Verlag, 2017, ⟨10.1007/s00205-017-1076-5⟩
hal-01073201v1  Journal articles
Gersende FortBenjamin JourdainTony LelièvreGabriel Stoltz. Self-Healing Umbrella Sampling: Convergence and efficiency
Statistics and Computing, Springer Verlag (Germany), 2017, 27 (1), pp.147-168. ⟨10.1007/s11222-015-9613-2⟩
hal-01098554v1  Journal articles
Abdelkoddousse AhdidaAurélien AlfonsiErnesto Palidda. Smile with the Gaussian term structure model
The Journal of Computational Finance, Incisive Media, 2017, 21 (1), ⟨10.21314/JCF.2016.328⟩
...
hal-01238636v1  Journal articles
Athmane BakhtaVirginie Ehrlacher. Global existence of bounded weak solutions to degenerate cross-diffusion equations in moving domain
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, In press
...
hal-01165187v3  Journal articles
Vít DolejšíAlexandre ErnMartin Vohralík. $hp$-adaptation driven by polynomial-degree-robust a posteriori error estimates for elliptic problems
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2016, 38 (5), pp.A3220-A3246. ⟨10.1137/15M1026687⟩
...
hal-01074155v1  Journal articles
Charles-Edouard BréhierLudovic GoudenègeLoic Tudela. Central Limit Theorem for Adaptative Multilevel Splitting Estimators in an Idealized Setting
Springer Proceedings in Mathematics & Statistics, Springer, 2016, Monte Carlo and Quasi-Monte Carlo Methods: MCQMC, Leuven, Belgium, April 2014, 163, pp.245--260. ⟨10.1007/978-3-319-33507-0_10⟩
hal-01241742v1  Journal articles
Li WangLudovic ChamoinPierre LadevèzeHongzhi Zhong. Computable upper and lower bounds on eigenfrequencies
Computer Methods in Applied Mechanics and Engineering, Elsevier, 2016, 302, pp.27-43. ⟨10.1016/j.cma.2016.01.002⟩
hal-01194480v1  Journal articles
Claude Le BrisFrédéric LegollWilliam Minvielle. Special Quasirandom Structures: a selection approach for stochastic homogenization
Monte Carlo Methods and Applications, De Gruyter, 2016, 22 (1), pp.25-54
...
hal-01110015v1  Journal articles
Vlad BallyClément Rey. Approximation of Markov semigroups in total variation distance
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2016, 21 (12)
...
hal-01238637v1  Journal articles
V EhrlacherC OrtnerAlexander Shapeev. Analysis of boundary conditions for crystal defect atomistic simulations
Archive for Rational Mechanics and Analysis, Springer Verlag, 2016, 222 (3), pp 1217-1268. ⟨10.1007/s00205-016-1019-6⟩
hal-01196499v1  Journal articles
Xavier BlancClaude Le BrisFrédéric Legoll. Some variance reduction methods for numerical stochastic homogenization
Philosophical Transactions of the Royal Society of London. A (1887–1895), Royal Society, The, 2016, 374 (2066), pp.20150168
hal-01175794v1  Journal articles
Grégoire FerréJean-Bernard MailletGabriel Stoltz. Permutation-invariant distance between atomic configurations
Journal of Chemical Physics, American Institute of Physics, 2015, 143 (10), pp.104114. ⟨10.1063/1.4930541⟩
hal-01238595v1  Journal articles
Gersende FortBenjamin JourdainEstelle KuhnTony LelièvreGabriel Stoltz. Convergence of the Wang-Landau algorithm
Mathematics of Computation, American Mathematical Society, 2015, 84 (295), pp.2297-2327. ⟨10.1090/S0025-5718-2015-02952-4⟩